Успехи математических наук
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



УМН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


УМН, 1966, том 21, выпуск 4(130), страницы 133–184 (Mi umn5901)  

Эта публикация цитируется в 106 научных статьях (всего в 106 статьях)

Отображения и пространства

А. В. Архангельский


Полный текст: PDF файл (6732 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Russian Mathematical Surveys, 1966, 21:4, 115–162

Реферативные базы данных:

УДК: 513.83
MSC: 54E35, 54C10, 54B15, 54A25
Поступила в редакцию: 26.03.1966

Образец цитирования: А. В. Архангельский, “Отображения и пространства”, УМН, 21:4(130) (1966), 133–184; Russian Math. Surveys, 21:4 (1966), 115–162

Цитирование в формате AMSBIB
\RBibitem{Ark66}
\by А.~В.~Архангельский
\paper Отображения и~пространства
\jour УМН
\yr 1966
\vol 21
\issue 4(130)
\pages 133--184
\mathnet{http://mi.mathnet.ru/umn5901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227950}
\zmath{https://zbmath.org/?q=an:0171.43603}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 4
\pages 115--162
\crossref{https://doi.org/10.1070/RM1966v021n04ABEH004169}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umn5901
  • http://mi.mathnet.ru/rus/umn/v21/i4/p133

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Dennis K. Burke, “A nondevelopable locally compact Hausdorff space with a Gδ-diagonal”, General Topology and its Applications, 2:4 (1972), 287  crossref
    2. Vincent J. Mancuso, “Inverse images and first countability”, General Topology and its Applications, 2:1 (1972), 29  crossref
    3. H.R. Bennett, D.J. Lutzer, “A note on weak θ-refinability”, General Topology and its Applications, 2:1 (1972), 49  crossref
    4. C. E. Aull, “A separation axiom of F. Riesz”, Acta Math Acad Sci Hung, 24:1-2 (1973), 77  crossref  mathscinet  zmath
    5. Н. В. Величко, “О перистых пространствах и их непрерывных отображениях”, Матем. сб., 90(132):1 (1973), 34–47  mathnet  mathscinet  zmath; N. V. Velichko, “On $p$-spaces and their continuous maps”, Math. USSR-Sb., 19:1 (1973), 35–46  crossref
    6. Phillip Zenor, “Spaces with subparacompact completions”, General Topology and its Applications, 3:1 (1973), 33  crossref
    7. Douglas Harris, “Universal compact T1 spaces”, General Topology and its Applications, 3:4 (1973), 291  crossref
    8. М. Я. Антоновский, Д. В. Чудновский, “Некоторые вопросы общей топологии и тихоновские полуполя. II”, УМН, 31:3(189) (1976), 71–128  mathnet  mathscinet  zmath; M. Ya. Antonovskii, D. V. Chudnovskii, “Some questions of general topology and Tikhonov semifields. II”, Russian Math. Surveys, 31:3 (1976), 69–128  crossref
    9. Raymond F. Gittings, “Concerning quasi-complete spaces”, General Topology and its Applications, 6:1 (1976), 73  crossref
    10. П. С. Александров, В. В. Федорчук, В. И. Зайцев, “Основные моменты в развитии теоретико-множественной топологии”, УМН, 33:3(201) (1978), 3–48  mathnet  zmath; P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  crossref
    11. Peter Fletcher, William F. Lindgren, “θ-spaces”, General Topology and its Applications, 9:2 (1978), 139  crossref
    12. Yoshio Tanaka, “On products of pseudo-open maps and some related matters”, General Topology and its Applications, 8:2 (1978), 157  crossref
    13. S.W. Davis, G. Gruenhage, P.J. Nyikos, “Gσ-sets in symmetrizable and related spaces”, General Topology and its Applications, 9:3 (1978), 253  crossref
    14. Sheldon W. Davis, “On F-spaces”, General Topology and its Applications, 9:2 (1978), 131  crossref
    15. Józef Chaber, Heikki Junnila, “On θ-refinability of strict p-spaces”, General Topology and its Applications, 10:3 (1979), 233  crossref
    16. В. В. Попов, “Метризуемость и пространство замкнутых подмножеств”, УМН, 35:3(213) (1980), 209–213  mathnet  mathscinet  zmath  adsnasa; V. V. Popov, “Metrizability and the space of closed subsets”, Russian Math. Surveys, 35:3 (1980), 268–273  crossref  isi
    17. Р. Домиати, О. Лабак, “Семи-метрические пространства в общей относительности (о хаукинг-кинг-маккартиевской топологии путей)”, УМН, 35:3(213) (1980), 50–60  mathnet  mathscinet  zmath  adsnasa; R. Z. Domiaty, O. Laback, “Semimetric spaces in general relativity (on Hawking–King–McCarthy's path topology)”, Russian Math. Surveys, 35:3 (1980), 57–69  crossref  isi
    18. R. Z. Domiaty, “Über die Symmetrisierbarkeit lokal-metrisierbarer Räume”, Math Nachr, 103:1 (1981), 31  crossref  mathscinet  zmath  isi
    19. Е. М. Анискович, “О $T_1$-измельчаемых пространствах”, УМН, 37:1(223) (1982), 129–130  mathnet  mathscinet  zmath  adsnasa; E. M. Aniskovich, “On $T_1$-refinable spaces”, Russian Math. Surveys, 37:1 (1982), 149–150  crossref  isi
    20. L. Foged, “Normality in k-and-ℵ spaces”, Topology and its Applications, 22:3 (1986), 223  crossref
    21. R.M. Stephenson, “Moore-closed and first countable feebly compact extension spaces”, Topology and its Applications, 27:1 (1987), 11  crossref
    22. Zoltan Balogh, Harold Bennett, “On two classes of sets containing all Baire sets and all co-analytic sets”, Topology and its Applications, 33:3 (1989), 247  crossref
    23. В. В. Федорчук, “Вероятностные меры в топологии”, УМН, 46:1(277) (1991), 41–80  mathnet  mathscinet  zmath  adsnasa; V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  crossref  isi
    24. R. E. HODEL, “?-Structures: Cardinality Conditions, Compactness, Metrization”, Ann N Y Acad Sci, 659:1 papers o (1992), 89  crossref  mathscinet  adsnasa  isi
    25. Peter J. Nyikos, Jerry E. Vaughan, “The Scarborough-Stone problem for Hausdorff spaces”, Topology and its Applications, 44:1-3 (1992), 309  crossref
    26. ALAN DOW, JERRY E. VAUGHAN, “Accessible and Biaccessible Points in Contrasequential Spaces”, Ann N Y Acad Sci, 704:1 papers o (1993), 92  crossref  mathscinet  zmath  isi
    27. S. D. SHORE, LAURIE J. SAWYER, “Explicit Metrization”, Ann N Y Acad Sci, 704:1 papers o (1993), 328  crossref  mathscinet  zmath  adsnasa  isi
    28. DOUGLASS L. GRANT, “Sequentially Compact Cancellative Topological Semigroups: Some Progress on the Wallace Problem”, Ann N Y Acad Sci, 704:1 papers o (1993), 150  crossref  mathscinet  zmath  isi
    29. Sergey A. Svetlichny, “Some classes of sequential spaces”, BAZ, 47:3 (1993), 377  crossref  mathscinet  zmath  isi
    30. R. E. HODEL, “K-Structures and Topology”, Ann N Y Acad Sci, 728:1 general (1994), 50  crossref  mathscinet  zmath  adsnasa
    31. Yu.H. Bregman, B.E. Shapirovskiǐ, A.P. Šostak, “A theorem on decomposition into compact-scattered subspaces and cardinality of topological spaces”, Topology and its Applications, 57:2-3 (1994), 307  crossref
    32. Shou Lin, Yoshio Tanaka, “Point-countable k-networks, closed maps, and related results”, Topology and its Applications, 59:1 (1994), 79  crossref
    33. S.D. SHORE, SALVADOR ROMAGUERA, “Metrizability of Asymmetric Spaces”, Ann N Y Acad Sci, 806:1 papers o (1996), 382  crossref  mathscinet  zmath  adsnasa  isi
    34. Shou Lin, Chuan Liu, “On spaces with point-countable cs-networks”, Topology and its Applications, 74:1-3 (1996), 51  crossref
    35. Akio Kato, “Cyclic monotonically normal spaces from Cantor sets”, Topology and its Applications, 74:1-3 (1996), 283  crossref
    36. Chuan Liu, Yoshio Tanaka, “Spaces with a star-countable k-network, and related results”, Topology and its Applications, 74:1-3 (1996), 25  crossref
    37. Lin Shou, Liu Chuan, Dai Mumin, “Images on locally separable metric spaces”, Acta Math Sinica, 13:1 (1997), 1  crossref  mathscinet
    38. Sergey Svetlichny, “Two theorems on generalised metric spaces”, BAZ, 55:2 (1997), 197  crossref  mathscinet  zmath  isi
    39. Lin Shou, “A note on the Arens' space and sequential fan”, Topology and its Applications, 81:3 (1997), 185  crossref
    40. Yoshio Tanaka, “K-networks, and spaces having the weak topology with respect to closed covers of metric subspaces”, Topology and its Applications, 82:1-3 (1998), 427  crossref
    41. R.E. Hodel, “Neighborhood assignments and cardinal functions: a unified approach to metrization and uniformity”, Topology and its Applications, 90:1-3 (1998), 31  crossref
    42. Mitrofan M. Choban, “General theorems on functional equivalence of topological spaces”, Topology and its Applications, 89:3 (1998), 223  crossref
    43. M.M. Choban, “Functional equivalence of topological spaces”, Topology and its Applications, 111:1-2 (2000), 105  crossref
    44. Shou Lin, Pengfei Yan, “Sequence-covering maps of metric spaces”, Topology and its Applications, 109:3 (2001), 301  crossref
    45. Y. Ikeda, C. Liu, Y. Tanaka, “Quotient compact images of metric spaces, and related matters”, Topology and its Applications, 122:1-2 (2002), 237  crossref
    46. Ying Ge, “Characterizations of sn-metrizable spaces”, Publ. Inst. Math. (Belgr.), 74:88 (2003), 121  crossref
    47. Shaowen Li, “A Note on
      $$\aleph$$
      -Spaces and g-Metrizable Spaces”, Czech Math J, 55:3 (2005), 803  crossref  mathscinet  isi
    48. М. М. Чобан, “О некоторых вопросах дескриптивной теории множеств в топологических пространствах”, УМН, 60:4(364) (2005), 123–144  mathnet  crossref  mathscinet  zmath  adsnasa  elib; M. M. Choban, “On some problems of descriptive set theory in topological spaces”, Russian Math. Surveys, 60:4 (2005), 699–719  crossref  isi
    49. Zhi Min Gao, “Metrizability of spaces and weak base g-functions”, Topology and its Applications, 146-147 (2005), 279  crossref
    50. A.V. Arhangel'skii, E.A. Reznichenko, “Paratopological and semitopological groups versus topological groups”, Topology and its Applications, 151:1-3 (2005), 107  crossref
    51. Yoshio Tanaka, “On products of k-spaces”, Topology and its Applications, 146-147 (2005), 593  crossref
    52. Chuan Liu, “On weak bases”, Topology and its Applications, 150:1-3 (2005), 91  crossref
    53. Zhaowen Li, “On weak-open π-images of metric spaces”, Czech Math J, 56:3 (2006), 1011  crossref  mathscinet  zmath  isi
    54. Zhiyun Yin, “On weak-open compact images of metric spaces”, Int J Math Math Sci, 2006 (2006), 1  crossref  mathscinet
    55. Uri Abraham, Isaac Gorelic, István Juhász, “On Jakovlev spaces”, Isr J Math, 152:1 (2006), 205  crossref  mathscinet  zmath  isi
    56. R.E. Hodel, “Arhangel'skiǐ's solution to Alexandroff's problem: A survey”, Topology and its Applications, 153:13 (2006), 2199  crossref
    57. Zhimin Gao, “METRIZABILITY OF SPACES AND J.NAGATA'S PROBLEM”, Acta Mathematica Scientia, 26:1 (2006), 25  crossref
    58. Mitrofan M. Choban, “Mappings and Prohorov spaces”, Topology and its Applications, 153:13 (2006), 2320  crossref
    59. Ying Ge, Shou Lin, “ g-metrizable spaces and the images of semi-metric spaces”, Czech Math J, 57:4 (2007), 1141  crossref  mathscinet  zmath  isi
    60. X. Ge, “Spaces with a locally countable $sn$-network”, Lobachevskii J. Math., 26 (2007), 33–49  mathnet  zmath
    61. Chuan Liu, Shou Lin, “On countable-to-one maps”, Topology and its Applications, 154:2 (2007), 449  crossref
    62. Liang-Xue Peng, “The D-property of some Lindelöf spaces and related conclusions”, Topology and its Applications, 154:2 (2007), 469  crossref
    63. Tran An, Nguyen Dung, “On ls-Ponomarev systems and s-images of locally separable metric spaces”, Lobachevskii J Math, 29:3 (2008), 111  crossref  mathscinet  zmath
    64. Tran An, Nguyen Thi Le, “Spaces with locally countable weak bases and some preservations by 1-sequence-covering maps”, Lobachevskii J Math, 29:2 (2008), 47  crossref  mathscinet  zmath
    65. Shengxiang Xia, “Weak-open compact images of metric spaces”, Czech Math J, 58:2 (2008), 447  crossref  mathscinet  zmath  isi
    66. Peng-fei Yan, Cheng Lü, “Compact images of spaces with a weaker metric topology”, Czech Math J, 58:4 (2008), 921  crossref  mathscinet  zmath  isi
    67. Zhaowen Li, Qingguo Li, Xiangnan Zhou, “Spaces with uniform weak-bases”, SScMath, 45:3 (2008), 353  crossref  zmath  isi
    68. T.V.an An, N.V.an Dung, “Onπ-Images of Locally Separable Metric Spaces”, International Journal of Mathematics and Mathematical Sciences, 2008 (2008), 1  crossref
    69. Rongxin Shen, “Some new characterizations of metrizable spaces”, SScMath, 1:-1 (2009), 1  crossref
    70. Xun Ge, “Mappings on weak Cauchy sn-symmetric spaces”, Lobachevskii J Math, 30:2 (2009), 132  crossref
    71. Zhaowen Li, Qingguo Li, “A note on ℵ-spaces and sn-metrizable spaces”, Lobachevskii J Math, 30:2 (2009), 154  crossref
    72. S. Dolecki, H.-P.A. Künzi, T. Nogura, “Weak regularity and consecutive topologizations and regularizations of pretopologies”, Topology and its Applications, 156:7 (2009), 1306  crossref
    73. Yoshio Tanaka, “Products of symmetric spaces, and k-networks”, Topology and its Applications, 156:5 (2009), 926  crossref
    74. Chuan Liu, “Remainders in compactifications of topological groups”, Topology and its Applications, 156:5 (2009), 849  crossref
    75. J. Cao, R. Drozdowski, Z. Piotrowski, “Weak continuity properties of topologized groups”, Czech Math J, 60:1 (2010), 133  crossref  mathscinet  isi  elib
    76. Nguyen Dung, “1-sequence-covering mappings in ls-Ponomarev-systems”, Lobachevskii J Math, 31:1 (2010), 43  crossref
    77. Xun Ge, Zhaowen Li, “On strongly g-developable spaces”, Lobachevskii J Math, 31:1 (2010), 60  crossref
    78. Sh. Xia, “Characterizations of spaces with $\sigma$-locally countable $sn$-networks”, Сиб. электрон. матем. изв., 7 (2010), 480–486  mathnet  elib
    79. Dung Van, “On sequence-covering mssc-images of locally separable metric spaces”, Publ. Inst. Math. (Belgr.), 87:101 (2010), 143  crossref
    80. Franklin D. Tall, “On a core concept of Arhangel'skiǐ”, Topology and its Applications, 157:8 (2010), 1541  crossref
    81. Masami Sakai, “On k-networks and weak bases for spaces”, Topology and its Applications, 157:15 (2010), 2383  crossref
    82. Fucai Lin, Rongxin Shen, “On rectifiable spaces and paratopological groups”, Topology and its Applications, 158:4 (2011), 597  crossref
    83. Zhaowen Li, Xun Ge, Qingguo Li, “Weak-open images of locally separable metric spaces”, Studia Scientiarum Mathematicarum Hungarica, 48:2 (2011), 145  crossref
    84. Masami Sakai, “The Fréchet–Urysohn property of Pixley–Roy hyperspaces”, Topology and its Applications, 2011  crossref
    85. Fucai Lin, “Topologically subordered rectifiable spaces and compactifications”, Topology and its Applications, 2011  crossref
    86. Er-Guang Yang, Wei-Xue Shi, “Weak base g-functions and metrizability of topological spaces”, Topology and its Applications, 158:2 (2011), 238  crossref
    87. Fucai Lin, Chuan Liu, Shou Lin, “A note on rectifiable spaces”, Topology and its Applications, 2012  crossref
    88. Fucai Lin, Chuan Liu, “On paratopological groups”, Topology and its Applications, 2012  crossref
    89. Rong-xin Shen, Shou Lin, “Spaces with σ-point-discrete ℵ 0-weak bases”, Appl. Math. J. Chin. Univ, 28:1 (2013), 116  crossref
    90. Fucai Lin, “The operators of rotoids in homogeneous spaces or generalized ordered spaces”, Topology and its Applications, 2013  crossref
    91. М. Е. Воронов, “О компактных $T_1$-пространствах”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 2013, № 3, 20–27  mathnet
    92. A. V. Arhangel'skii, “Selected old open problems in general topology”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 37–46  mathnet
    93. Xin Zhang, Hongfeng Guo, Yuming Xu, “Finite Unions of -Spaces and Applications of Nearly Good Relation”, Discrete Dynamics in Nature and Society, 2013 (2013), 1  crossref
    94. G.D.. Dimov, “An internal topological characterization of the subspaces of Eberlein compacta and related compacta – I”, Topology and its Applications, 2014  crossref
    95. Rongxin Shen, “On generalized metrizable properties in quasitopological groups”, Topology and its Applications, 173 (2014), 219  crossref
    96. Fucai Lin, Chuan Liu, “<mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:msub><mml:mrow><mml:mi>S</mml:mi></mml:mrow><mml:mrow><mml:mi>ω</mml:mi></mml:mrow></mml:msub></mml:math> and <mml:math altimg="si2.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://”, Topology and its Applications, 176 (2014), 10  crossref
    97. Zuoming Yu, “Countably compact spaces with n-in-countable weak bases are metrizable”, Topology and its Applications, 176 (2014), 43  crossref
    98. Zhaowen Li, Fucai Lin, Chuan Liu, “Networks on free topological groups”, Topology and its Applications, 180 (2015), 186  crossref
    99. Ferrari S., Orihuela J., Raja M., “Weakly Metrizability of Spheres and Renormings of Banach Spaces”, Q. J. Math., 67:1 (2016), 15–27  crossref  mathscinet  zmath  isi  scopus
    100. Choban M.M., “Fixed Points of Mappings Defined on Spaces With Distance”, Carpathian J. Math., 32:2 (2016), 173–188  mathscinet  isi
    101. Renukadevi V., Prakash B., “On Statistically Sequentially Quotient Maps”, Korean J. Math., 25:1 (2017), 61–70  crossref  isi
    102. Luong Quoc Tuyen, “On An Affirmative Answer to Y. Tanaka'S and Y. Ge'S Problem”, Comment. Math. Univ. Carol., 58:1 (2017), 125–129  crossref  isi
    103. Tang Zh., Lin Sh., Lin F., “Symmetric Products and Closed Finite-to-One Mappings”, Topology Appl., 234 (2018), 26–45  crossref  isi
    104. M. M. Choban, I. A. Budanaev, “Distances on free semigroups and their applications”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 1, 92–119  mathnet
    105. А. А. Грызлов, К. Н. Цигвинцева, “Сходящиеся последовательности и свойства пространств”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 28:3 (2018), 277–283  mathnet  crossref  elib
    106. А. А. Грызлов, Р. А. Головастов, “Теснота и псевдохарактер компактных $T_1$-пространств”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 29:3 (2019), 312–318  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Просмотров:
    Эта страница:1953
    Полный текст:959
    Литература:62
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021